# SDR SWAA2025050266299

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,442 hours, 34,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT SIDE STA. 727-787 ZEE CHANNEL SIDEPLATE HAS CORROSION AT FASTNER HOLES<[01] REMOVED AND REPLACED ?Z? CHANNEL REF SRM 51-40-02;[02] CORRECT MEASUREMENTS;[03] CORRECTED APPLICABLE MEASUREMENTS;[04] PART USAGE
